Volume 36, Number 1, 1981
E. Marques De Sá
: Multiple roots of diagonal multiples of a square matrix.
: Reductions of the graph reconstruction conjecture.
: An unresolved conjecture on nonmaximal planar graphical sequences.
Volume 36, Number 2, 1981
: On the average depth of a prefix of the Dycklanguage D1.
P. J. Owens
: Non-Hamiltonian simple 3-polytopes whose faces are all 5-gons or 7-gons.
Volume 36, Number 3, 1981
: k-Dimensional intersections of convex sets and convex kernels.
Ronald J. Evans
: On additive partitions of sets of positive integers.
: On the decomposition of a graph into stars.
D. L. Peterson
: A note on Hamiltonian cycles in bipartite plane cubic maps having connectivity 2.